MAUDE Adverse Event Report: LUMENIS LTD VersaPulse PowerSuite; Powered Laser Surgical Instrument

LUMENIS LTD VersaPulse PowerSuite; Powered Laser Surgical Instrument
Model Number 0638-804-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation prior to a procedure, when booting up the console to test fire, an error message appeared stating " "maximum available ho:yag pulse rate reduced to 10hz" and "maximum available ho:yag power reduced to 20w".The technician restarted the console but error all lasers are malfunctioning, please call coherent service" appeared.There were no patient complications, the case had to be cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
The device component was not returned for analysis; therefore, neither a physical nor a visual analysis was performed.The reported allegation of device displays error message could not be confirmed.A review of the device history record (dhr) was performed.The review of the dhr identified that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.A risk review was completed and confirmed that the event of surgical procedure delayed is defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established since the most probable cause of the reported issue could not be established due to lack of evidence.

Brand Name
VersaPulse PowerSuite
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25897145
Report Number2124215-2026-39377
Device Sequence Number10171323
Product Code GEX
UDI-Device Identifier07290109146218
UDI-Public(01)07290109146218(11)151203
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-01
Device Catalogue Number0638-804-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured12/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown